# SDR ASAA0945441

- Difficulty date: April 22, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546528
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF TRANSITION PANEL FOUND FRAME CRACKED AT STA 460 ABOVE STR 25L.  REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED DOUBLER, FABRICATED FREEZE PLUG AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
